# SDR DALA14034603701

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 46,571 hours, 20,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT ON SEAT 2C, D INOPERATIVE.  MAINTENANCE FOUND LIGHT ASSY PIN LOOSE.  SECURED PIN, OPS NORMAL.
